Haomiao Yu

Office: JOR-210

Telephone: 416-979-5000 ext 4799

Email: This email address is being protected from spambots. You need JavaScript enabled to view it.

Website: http://economics.ryerson.ca/hyu

Curriculum Vitae: PDF Format


Ph.D., Johns Hopkins University, 2010

Research Interests

Economic Theory, Mathematical Economics, Game Theory and Applications

Selected Pubications

“On the equivalence of large individualized and distributionalized games'' (with M. Ali Khan, K. P. Rath and Y. Zhang), Theoretical Economics.

“On the Nash equilibrium correspondence of a large game with traits: a complete characterization'' (with Lei Qiao and Zhixiang Zhang), Games and Economic Behavior.

“Pareto-undominated and socially-maximal equilibria in non-atomic games" (with H. Fu), Journal of Mathematical Economics. 58, 7-15, 2015

“Strategic uncertainty and the ex-post Nash property in non-atomic games” (with M.A. Khan, K.P. Rath and Y.N. Sun), Theoretical Economics, 10, 103-129, 2015

On the space of players in idealized limit games” (with L. Qiao), Journal of Economic Theory, 153, 177-190, 2014.

“Rationalizability in large games,” Economic Theory, 55, 457-479, 2014.

“Large games with a bio-social topology” (with M.A. Khan, K.P. Rath and Y.N. Sun), Journal of Economic Theory, 148, 1122-1149, 2013.

Teaching Fields

Microeconomics, Mathematical Economics, Game Theory, Industrial Organization

Copyright © Department of Economics, Ryerson University, 350 Victoria St., Toronto, ON, Canada. All Rights Reserved